BibTeX record journals/jcam/LianLW18

download as .bib file

@article{DBLP:journals/jcam/LianLW18,
  author    = {Ying{-}Ying Lian and
               Cui{-}Xia Li and
               Shi{-}Liang Wu},
  title     = {Weaker convergent results of the generalized Newton method for the
               generalized absolute value equations},
  journal   = {J. Computational Applied Mathematics},
  volume    = {338},
  pages     = {221--226},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.cam.2017.12.027},
  doi       = {10.1016/j.cam.2017.12.027},
  timestamp = {Tue, 27 Mar 2018 11:27:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/LianLW18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics